Research Repository

Corrigendum to: "Testing for unit roots with flow data and varying sampling frequency" [J. Econom. 119 (1) (2004) 1-18] (DOI:10.1016/S0304-4076(03)00152-0)

Chambers, MJ (2008) 'Corrigendum to: "Testing for unit roots with flow data and varying sampling frequency" [J. Econom. 119 (1) (2004) 1-18] (DOI:10.1016/S0304-4076(03)00152-0).' Journal of Econometrics, 144 (2). 524 - 525. ISSN 0304-4076

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 07 Jul 2012 22:49
Last Modified: 17 Aug 2017 18:11
URI: http://repository.essex.ac.uk/id/eprint/2775

Actions (login required)

View Item View Item